MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT231412
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Device Damaged by Another Device (2915); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm (aaa) utilizing a gore® excluder® conformable aaa endoprosthesis (cxt231412) and a gore® dryseal flex introducer sheath (gdsf1533).Reportedly, after deploying the cxt231412 and removing the delivery system, it was noticed the leading end of the delivery catheter and olive tip dislodged from the delivery system.It was reported the olive tip likely got caught on the end of the sheath and was forcefully tugged off.The physician removed the sheath with plans to switch to a larger sheath for a snare, and the olive tip and rest of the delivery catheter were at the end of the sheath and were successfully removed from the patient.It was also reported that the cxt231412 was difficult to insert and remove; however, the reason is unknown as a 15fr sheath was used and that is the recommended sheath size.It was reported there was patient tortuosity.It was also reported the device was prepped properly and not advanced outside the sheath.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c21 - results pending completion of delivery catheter engineering analysis.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2/h3, h6.Device evaluation: removed c21 results pending completion of investigation and added c23 usage problem identified.Removed d16 conclusion not yet available and added d1101 failure to follow instructions, d15 cause not established, and d12 known inherent risk of device.H6: code c23 and d1101: it should be noted that, per the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), "use fluoroscopic guidance during the withdrawal of the delivery catheter to assure safe removal from, and to avoid catching on, the endoprosthesis and/or introducer sheath.If resistance is felt during removal of delivery catheter through the introducer sheath, stop, visually assess the cause of the resistance, and withdraw delivery catheter and introducer sheath together if appropriate.Warning: do not continue to withdraw the delivery catheter if resistance is felt during removal through the introducer sheath.Forcibly withdrawing the delivery catheter through the introducer sheath when resistance is encountered has resulted in adverse events including catheter breakage or separation resulting in potential patient harms, see adverse events." product evaluation: the reported failure modes that the catheter got caught on the sheath during withdrawal and that the device was difficult to insert and remove cannot be independently confirmed as the sheath was not returned for evaluation, no intraoperative imaging was provided, and the endoprosthesis had been deployed.However, the reported dislodgement of the leading end of the catheter was confirmed.Engineering observed evidence of material transfer around the bonding area of the bump assembly indicating the device was exposed to a bonding cycle.In addition, there was evidence of stretching observed on the inner member near the breaking point.The cause of catheter getting caught on the sheath cannot be established with the available information.However, it was reported that after the catheter got caught it was forcefully tugged off.Per the instructions for use (ifu) if resistance is felt during removal of the delivery catheter, then the delivery catheter and introducer sheath should be withdrawn together.Therefore, the cause of the leading end separation is attributed to the reported additional force applied during removal.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23944300
Report Number3007284313-2026-04497
Device Sequence Number10758642
Product Code MIH
UDI-Device Identifier00733132651016
UDI-Public(01)00733132651016(17)280913
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT231412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight65 KG